# SDR MALA954582

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION IN DTW, THE CREW NOTED THAT NUMEROUS FLOOR TRACK LIGHTS WERE INOP.  MAINTENANCE RESET THE EMERGENCY FLOOR TRACK LIGHTING CIRCUIT BREAKER.  SYSTEM OPERATED SATISFACTORILY.  (M)
